# SDR UPS803626

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 2565 · Escape Slide
- Part: Escape Slide
- Part number: 5779894
- Condition: Separating
- Location: Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK MAINTENANCE, FOUND ESCAPE SLIDE CASE SEPARATING AT THE TOP.  REPAIRED IAW SRM 51-1-2.
